# SDR WRNA200600026

- Difficulty date: June 20, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 37,759 hours, 23,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29278122
- Part serial: 1958
- Condition: Will Not Arm
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE WILL NOT ARM.  REPLACED DOOR SLIDE IAW A300 25-61-11. RETURNED TO SERVICE.
